# SDR SWIA2021091361022

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE SEAT RAIL CHANNEL  HAS  CORROSION AT APPROX F/S 790 ( MARKED )    (C-CHECK RO 9/8/2021)   RECEIVED NEW SEAT TRACK CHANNEL P/N: SH690-37556-954 / INSTALLED NEW SEAT TRACK CHANNEL P/N: SH690-37556-954 BETWEEN FS783- FS847+16 (FS790) REF CRJ-900 AMM 53-00-49-400-801-A07 USED CALIBRATED TORQUE TOOL TUC8607 CAL DUE DATE: 28-FEB-22 / ORDERED NEW HARDWARE REQUIRED
